# SDR MASA200601975

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 21,970 hours, 17,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ring
- Part number: MS1662450231
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7175 RDU - FLIGHT DECK DOOR EMERG RELEASE RING MISSING.  MX REINSTALLED RING.
